# SDR AALA20101018TUL09

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 31,463 hours, 4,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22C ESCAPE PATH LIGHT MISSING LAMP.  REPLACED LAMP FOR SEAT 22C ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
